Kids' Pain & Fever
Acetaminophen 160 mg per 5 mL
Safe when used as directed.
Genexa Kids’ Pain & Fever is real medicine, made clean - providing temporary relief from a range of cold and flu symptoms, including minor aches and pains, headache and sore throat. This oral suspension has the same active ingredient you need (acetaminophen), but without the artificial ones you don’t (dyes, common allergens, parabens). We only use ingredients people deserve to make the first gluten-free, non-GMO, certified vegan medicines to help your little ones feel better.
- Made with the same active ingredient as Children’s Tylenol but with no artificial inactive ingredients
- Flavored with real organic blueberries
- 4 FL OZ (118 mL) Oral Suspension
- Formulated to treat: temporarily reduces fever and relieves minor aches and pains due to:• the common cold • flu • headache • sore throat • toothache